| Model Number |
IPN915186 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product hemolok xl clips 6/cart 84/box lot# 73g1900637 investigation did not show issues related to the complaint.
Event or Problem Description
8 may 2021, clip was found broken during using on the patient.